Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Hyperspaces of hereditarily indecomposable plane continua


Author: E. D. Tymchatyn
Journal: Proc. Amer. Math. Soc. 56 (1976), 300-302
MSC: Primary 54B20; Secondary 54F50
DOI: https://doi.org/10.1090/S0002-9939-1976-0405334-9
MathSciNet review: 0405334
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this note we prove that if $ X$ is a hereditarily indecomposable plane continuum then the hyperspace $ C(X)$ can be embedded in Euclidean $ 3$-space.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54B20, 54F50

Retrieve articles in all journals with MSC: 54B20, 54F50


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1976-0405334-9
Keywords: Hyperspaces, planar, hereditarily indecomposable, continua, embedding in $ {E^3}$
Article copyright: © Copyright 1976 American Mathematical Society